| Model Number |
VTICM512.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk manufacturer narrative: secondary surgical intervention to remove and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault.The lens was later removed and replaced for a longer length lens and the problem was resolved.An incision enlargement and additional suture were performed.Cause of the event is unknown.